# SDR SWAA2023021091524

- Difficulty date: January 14, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN ACCESS PANEL 323BL SKIN SURFACE CRACKED.<[01] CUT OUT DAMAGE AREA AS MARKED ON TOP SURFACE OF ACCESS PANEL 323BL; NO CORE DAMAGE. PERFORMED DRY OUT; FOUND NO WATER REPAIR SIZE 1' DIA. PREPARED AREA FOR REPAIR ASPER B737 SRM 51-70-04-2R-1;[02] VERIFIED STEP 1. OK TO INSTALL REPAIR.;[03] REPAIRED DAMAGE AREA AS MARKED ON TOP SURFACE OF VERTICAL FIN ACCESS PANEL 323BL AS PER B737 SRM 51-70-04-2R-1. MATERIALS USED PO#1800218 AND PO#1690463;[04] PERFORMED TAP TEST ON REPAIRED AREA. FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[05] VERIFIED STEPS 3 AND 4. OK TO TOPCOAT.;[06] PREPARED AND APPLIED TOPCOAT AT VERTICAL FIN ACCESS PANEL 323BL SKIN SURFACE IN REFERENCE WITH B737-700 AMM 51-21-73-370-803;[07] VERIFIED STEP SIX.
